Obserwuj
Bogdana Oliynyk / Б.В. Олійник
Bogdana Oliynyk / Б.В. Олійник
Department of Mathematics, National University of Kyiv-Mohyla Academy
Zweryfikowany adres z ukma.edu.ua
Tytuł
Cytowane przez
Cytowane przez
Rok
Primary decompositions of unital locally matrix algebras
O Bezushchak, B Oliynyk
Bulletin of Mathematical Sciences 10 (01), 2050006, 2020
192020
The isometry groups of the Hamming spaces of periodic sequences
BV Oliynyk, VI Sushchanskiĭ
Siberian mathematical journal 54 (1), 124-136, 2013
18*2013
Unital locally matrix algebras and Steinitz numbers
O Bezushchak, B Oliynyk
Journal of Algebra and its Applications 19 (09), 2050180, 2020
172020
Основи дискретної математики [Електронний ресурс]: навч. посіб.
ЮВ Боднарчук, БВ Олiйник
Київ: НаУКМА, 2007
16*2007
On unicyclic graphs of metric dimension 2
M Dudenko, B Oliynyk
Algebra and Discrete Math. 23 (2), 216-222, 2017
152017
Wreath product of metric spaces
B Oliynyk
142007
Homogeneous monomial groups and centralizers
M Kuzucuoğlu, B Oliynyk, VI Sushchanskyy
Communications in Algebra 46 (2), 597-609, 2018
92018
The diagonal limits of Hamming spaces
B Oliynyk
Algebra and Discrete Math. 15 (2), 229-236, 2013
92013
Representation of Steinitz's lattice in lattices of substructures of relational structures
O Bezushchak, B Oliynyk, V Sushchansky
Algebra and Discrete Mathematics 21 (2), 184-201, 2016
82016
Imprimitivity systems and lattices of normal subgroups in D-hyperoctahedral groups
BV Oliynyk, VI Sushchanskiĭ
Siberian Mathematical Journal 55, 132-141, 2014
7*2014
Лінійна алгебра та аналітична геометрія: навч. посіб.
ЮВ Боднарчук, БВ Олійник
К. : Видавничий дім «Києво-Могилянська Академія», ISBN 978-966-518-539-0, 2010
7*2010
Hamming spaces and locally matrix algebras
O Bezushchak, B Oliynyk
Journal of Algebra and Its Applications 20 (08), 2150147, 2021
62021
On unicyclic graphs of metric dimension 2 with vertices of degree 4
M Dudenko, B Oliynyk
Algebra and Discrete Mathematics, 2018
62018
A note on the triameter of graphs
A Hak, S Kozerenko, B Oliynyk
Discrete Applied Mathematics 309, 278-284, 2022
52022
Morita equivalent unital locally matrix algebras
O Bezushchak, B Oliynyk
arXiv preprint arXiv:2002.06847, 2020
52020
Infinitely iterated wreath products of metric spaces
B Oliynyk
Algebra and discrete mathematics, 48-62, 2013
42013
Isomorphic embeddings of finite metric spaces into Hamming spaces
B Olijnyk
Matematychni Studii 8 (2), 176-179, 1997
31997
Ideals of general linear Lie algebras of infinite-dimensional vector spaces
O Bezushchak, W Hołubowski, B Oliynyk
Proceedings of the American Mathematical Society 151 (02), 467-473, 2023
22023
Isometry groups of non standard metric products
B Oliynyk
Central European Journal of Mathematics 11, 264-273, 2013
22013
METRIC DIMENSION OF ULTRAMETRIC SPACES.
B Oliynyk, B Ponomarchuk
Serdica Mathematical Journal 46 (2), 2020
12020
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20